Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have kidney stones. Taking antibiotics and drinking water. Have burning back and cramps in toes and fingers

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8366 Questions
my kidney stones both side 3.3 almost 9month i am suffering by drinking water and anti biotic. now my lower back is burning and painful i also got cramp on my fingers and toes i feel very tard every day i need advice
Posted Wed, 7 Aug 2013 in Kidney Conditions
Answered by Dr. P. T. Patil 3 hours later
Thanks for your query.Based on the facts that you have posted it appears that you have
kidney stones on both sides since last 9 months and have been taking antibiotics and drinking more water.
I shall be happy if you can post me few more details to help me in making comments on your query.
1)Have you done your ultrasound scanning of the abdomen and what is the location of stones and what is the size of the stones.
2) Hoes ultrasound scanning revealed any obstructive changes (Hydronephrosis) in kidney.
3) Do you have fever or burning urination?

Normally the pain that you have now is due to stone being impacted in somewhere pelvi-calyceal system of the kidney or in Ureter.

Please consult qualified Urologist for clinical examination and get following investigations done under his guidance.
1) Urine Routine test.
2)Ultrasound scanning of the abdomen to find out the location of stone and degree of obstruction they are causing.

Further treatment will be decided by him/her depending upon the findings of the ultrasound scanning .

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor